# SDR UPS01836162

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A BTB - REJECTED TAKEOFF AT80 KIAS DUE TO VIOLENT SHAKING AND THUMPING SOUNDS DURING TAKEOFF ROLL.  SUSPECTED BLOWN NOSE TIRE.  FOUND LEFT AND RIGHT NOSE TIRES WORN UNEVEN.  SUSPECT OUT OF ROUND PER MM 32-50-00.  REMOVED AND REPLACED LEFT AND RIGHT NOSE TIRES.
